MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 4; KNEE PROSTHESIS PAT/FEM/TIB

ARTHREX, INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 4; KNEE PROSTHESIS PAT/FEM/TIB
Model Number IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 4
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, a patient-reported via phone that on (b)(6) 2024, underwent revision surgery to have an ar-513-t4 ibalance tka tibial tray removed.The initial surgery occurred on (b)(6) 2022; the patient was unsure.It was then discovered, about two years later, in late or early of (b)(6) 2024, via x-ray, that the plate had fractured.The patient underwent revision surgery on (b)(6) 2024 to have the plate removed.The case was completed using new implants from another manufacturer.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 4
Common Device Name
KNEE PROSTHESIS PAT/FEM/TIB
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21128835
Report Number1220246-2025-09357
Device Sequence Number15372825
Product Code MBH
UDI-Device Identifier00888867187870
UDI-Public(01)00888867187870(11)211102(17)261031(10)14455997
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171365
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, MODULAR TIBIAL TRAY, SZ 4
Device Catalogue NumberAR-513-T4
Device Lot Number14455997
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown